# SDR 06FDEA2373

- Difficulty date: June 21, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10
- Aircraft serial: 46907
- Aircraft time: 51,586 hours, 24,440 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Doubler
- Condition: Unknown
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR DOUBLER NR 3 A/C PACK DOOR UPPER EDGE.  MARKED NR 7 REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED FAA APPROVED DATA.  REMOVED, FABRICATED AND INSTALLED DOUBLER REPAIR IAW DC10 SRM 52-10-00 VOL I FIG 2.  MAJOR REPAIR.
